Finite dimensional period spaces for the spaces of cusp forms (with S. Lim), Israel J. Math., October (2016), Volume 216, Issue 2, pp 507–543. On the Hecke fields of Galois representations (with Y. Taguchi), Bull. London Math. Soc., Bull. London Math. Soc. (2016) 48 (5): 813–821. Congruences involving arithmetic progressions for weakly holomorphic modular forms, Adv. Math., Volume 294, 14 (2016), Pages 489–516. Mock modular forms and Quantum modular forms (with S. Lim and R. Rhoades), Proc. Amer. Math. Soc. 144 (2016), 2337-2349. Structures for pairs of mock modular forms with the Zagier duality (with S. Lim), Trans. Amer. Math. Soc. 367 (2015), 5831-5861. Congruences for Siegel modular forms (with Y. Choie and O. Richter), Annales de l’institut Fourier, Volume 61, number 4 (2011). Weakly holomorphic modular forms of half-integral weight with nonvanishing constant terms modulo \ell, Trans. Amer. Math. Soc. 361 (2009), no. 7, 3817–3828. Modularity of traces of singular moduli of arbitrary level modular functions and their arithmetic properties (with D. Jeon,S. Kang and C. Kim) , Int Math Res Not, Vol. 2007, Article ID rnm110.